# SDR ASAA0180159

- Difficulty date: May 4, 2001
- Submitted: July 26, 2001
- Operation: Air carrier
- Aircraft: N972AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53448
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Part number: 0105606003
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ANC - DURING PRE-FLIGHT CHECK, FOUND FORWARD STRIP OF EMERGENCY TRACK LIGHTING TO BE INOPERATIVE.  RECONNECTED LOOSE TRACK LIGHT MODULE CONNECTOR AT FOURTH LIGHT.  LIGHTS THEN OPERATED NORMALLY.  (M)
